# SDR AALA201807239036

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 52,955 hours, 30,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED THE SLIDE BUSTLE AT THE R2 DOOR FELL OFF. SECURED THE  BUSTLE IAW AMM 52-40-00.
